# SDR GTIA2016060601475

- Difficulty date: June 6, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 42,821 hours, 17,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON RT WING, TOP SKIN PANEL 2, T/E BETWEEN RIB 14-15. 105 MML X 50 MML X 3.72 MMD.
